# SDR CALA2023111403343

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D71702001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 ABC EPL CONNECTOR BROKEN.
